Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The homotopy type of elliptic arrangements

Emanuele Delucchi and Roberto Pagaria

Algebraic & Geometric Topology 21 (2021) 2037–2063
Bibliography
1 M Aguiar, T K Petersen, The Steinberg torus of a Weyl group as a module over the Coxeter complex, J. Algebraic Combin. 42 (2015) 1135 MR3417262
2 P Bellingeri, On presentations of surface braid groups, J. Algebra 274 (2004) 543 MR2043362
3 C Bibby, Cohomology of abelian arrangements, Proc. Amer. Math. Soc. 144 (2016) 3093 MR3487239
4 C Bibby, Representation stability for the cohomology of arrangements associated to root systems, J. Algebraic Combin. 48 (2018) 51 MR3836246
5 A Björner, Posets, regular CW complexes and Bruhat order, European J. Combin. 5 (1984) 7 MR746039
6 A Björner, F Brenti, Combinatorics of Coxeter groups, 231, Springer (2005) MR2133266
7 A Björner, G M Ziegler, Combinatorial stratification of complex arrangements, J. Amer. Math. Soc. 5 (1992) 105 MR1119198
8 P Brändén, L Moci, The multivariate arithmetic Tutte polynomial, Trans. Amer. Math. Soc. 366 (2014) 5523 MR3240933
9 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
10 F Callegaro, M D’Adderio, E Delucchi, L Migliorini, R Pagaria, Orlik–Solomon type presentations for the cohomology algebra of toric arrangements, Trans. Amer. Math. Soc. 373 (2020) 1909 MR4068285
11 D Cohen, G Denham, M Falk, H Schenck, A Suciu, H Terao, S Yuzvinsky, Complex arrangements: algebra, geometry, topology, preprint (2009)
12 M D’Adderio, L Moci, Arithmetic matroids, the Tutte polynomial and toric arrangements, Adv. Math. 232 (2013) 335 MR2989987
13 G d’Antonio, E Delucchi, A Salvetti complex for toric arrangements and its fundamental group, Int. Math. Res. Not. 2012 (2012) 3535 MR2959041
14 G d’Antonio, E Delucchi, Minimality of toric arrangements, J. Eur. Math. Soc. 17 (2015) 483 MR3323196
15 C De Concini, G Gaiffi, Projective wonderful models for toric arrangements, Adv. Math. 327 (2018) 390 MR3761997
16 C De Concini, G Gaiffi, Cohomology rings of compactifications of toric arrangements, Algebr. Geom. Topol. 19 (2019) 503 MR3910589
17 C De Concini, G Gaiffi, A differential algebra and the homotopy type of the complement of a toric arrangement, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 32 (2021) 1 MR4251238
18 C De Concini, C Procesi, On the geometry of toric arrangements, Transform. Groups 10 (2005) 387 MR2183118
19 E Delucchi, N Girard, G Paolini, Shellability of posets of labeled partitions and arrangements defined by root systems, Electron. J. Combin. 26 (2019) MR4025418
20 E Delucchi, S Riedel, Group actions on semimatroids, Adv. Appl. Math. 95 (2018) 199 MR3759217
21 C Dupont, The Orlik–Solomon model for hypersurface arrangements, Ann. Inst. Fourier (Grenoble) 65 (2015) 2507 MR3449588
22 A Fink, L Moci, Matroids over a ring, J. Eur. Math. Soc. 18 (2016) 681 MR3474454
23 D L Gonçalves, J Guaschi, On the structure of surface pure braid groups, J. Pure Appl. Algebra 182 (2003) 33 MR1977999
24 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
25 D Kozlov, Combinatorial algebraic topology, 21, Springer (2008) MR2361455
26 A Levin, A Varchenko, Cohomology of the complement to an elliptic arrangement, from: "Configuration spaces" (editors A Björner, F Cohen, C De Concini, C Procesi, M Salvetti), CRM Series 14, Ed. Norm. (2012) 373 MR3203648
27 Y Liu, T N Tran, M Yoshinaga, G–Tutte polynomials and abelian Lie group arrangements, Int. Math. Res. Not. 2021 (2021) 150 MR4198494
28 S Mac Lane, Categories for the working mathematician, 5, Springer (1971) MR0354798
29 L Moci, Combinatorics and topology of toric arrangements defined by root systems, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 19 (2008) 293 MR2465681
30 L Moci, R Pagaria, On the cohomology of arrangements of subtori, preprint (2020) arXiv:2001.05180
31 F Mori, M Salvetti, (Discrete) Morse theory on configuration spaces, Math. Res. Lett. 18 (2011) 39 MR2770581
32 J R Munkres, Elements of algebraic topology, CRC (1984) MR755006
33 R Pagaria, The connection between combinatorics and cohomology of elliptic arrangements, preprint (2018) arXiv:1805.04906
34 R Pagaria, Combinatorics of toric arrangements, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 30 (2019) 317 MR4027822
35 R Pagaria, Two examples of toric arrangements, J. Combin. Theory Ser. A 167 (2019) 389 MR3954076
36 R Pagaria, Poincaré polynomial of elliptic arrangements is not determined by the Tutte polynomial, Discrete Math. 343 (2020) MR4087210
37 M Salvetti, Topology of the complement of real hyperplanes in N, Invent. Math. 88 (1987) 603 MR884802
38 A I Suciu, Around the tangent cone theorem, from: "Configuration spaces" (editors F Callegaro, F Cohen, C De Concini, E M Feichtner, G Gaiffi, M Salvetti), Springer INdAM Ser. 14, Springer (2016) 1 MR3615726
39 J W Walker, Canonical homeomorphisms of posets, European J. Combin. 9 (1988) 97 MR939858
40 G M Ziegler, Lectures on polytopes, 152, Springer (1995) MR1311028